# SDR AALA950527

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Part number: AAP2661
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT IN COCKPIT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (Z)
